# SDR DALA2024112211137

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 78,210 hours, 10,351 cycles
- System (JASC): 5270 · Door Warning System
- Part: Controller
- Part number: 867803
- Part serial: 980
- Condition: Faulty
- Location: Zone 100
- Part time: 73,266 hours, 9,575 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DOOR 2R SHOWING AMBER 'NOT CLOSED' ON DOOR/OXY ECAM PAGE ON DEPARTURE. DOOR WAS ALLREADY CLOSED. CORRECTIVE ACTION: R/R PSCU IAW A330-300 AMM 52-71. OPS CHECK GOOD. (6749225)
